Works matching DE "MATHEMATICAL models of diffusion"
Results: 349
Traveling wave solutions in n-dimensional delayed nonlocal diffusion system with mixed quasimonotonicity.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 23, doi. 10.1142/S0219530514500055
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 83, n. 12, p. 885, doi. 10.1002/fld.4308
- Publication type:
- Article
On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 4, p. 270, doi. 10.1002/fld.3850
- By:
- Publication type:
- Article
Dual-primal isogeometric tearing and interconnecting solvers for multipatch continuous and discontinuous Galerkin IgA equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 747, doi. 10.1002/pamm.201610362
- By:
- Publication type:
- Article
Local discontinuous galerkin approximation of convection-dominated diffusion optimal control problems with control constraints.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 339, doi. 10.1002/num.21815
- By:
- Publication type:
- Article
Maximum principle for the finite element solution of time-dependent anisotropic diffusion problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 1963, doi. 10.1002/num.21784
- By:
- Publication type:
- Article
Optimal design of a model energy conversion device.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 2, p. 389, doi. 10.1007/s00158-018-2072-6
- By:
- Publication type:
- Article
Optimal topologies derived from a phase-field method.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 45, n. 2, p. 171, doi. 10.1007/s00158-011-0688-x
- By:
- Publication type:
- Article
On Sobolev solutions of poisson equations in ℝ with a parameter.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 1, p. 48, doi. 10.1007/s10958-011-0582-5
- By:
- Publication type:
- Article
Game of Singular Stochastic Control and Strategic Exit.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 869, doi. 10.1287/moor.2014.0700
- By:
- Publication type:
- Article
A Numerical Scheme for Invariant Distributions of Constrained Diffusions.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 262, doi. 10.1287/moor.2013.0599
- By:
- Publication type:
- Article
Stability of Constrained Markov-Modulated Diffusions.
- Published in:
- Mathematics of Operations Research, 2012, v. 37, n. 4, p. 626, doi. 10.1287/moor.1120.0556
- By:
- Publication type:
- Article
Soft Power, World System Dynamics, and Democratization: A Baβ Model of Democracy Diffusion 1800-2000.
- Published in:
- Journal of Artificial Societies & Social Simulation, 2011, v. 14, n. 1, p. 7, doi. 10.18564/jasss.1732
- By:
- Publication type:
- Article
Physically based mathematical models in soil science: History, current state, problems, and outlook (Analytical Review).
- Published in:
- Eurasian Soil Science, 2015, v. 48, n. 7, p. 712, doi. 10.1134/S1064229315070091
- By:
- Publication type:
- Article
Variance swaps valuation under non-affine GARCH models and their diffusion limits.
- Published in:
- Quantitative Finance, 2019, v. 19, n. 2, p. 227, doi. 10.1080/14697688.2018.1478120
- By:
- Publication type:
- Article
Stochastic modelling of herd behaviour indices.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 12, p. 1963, doi. 10.1080/14697688.2015.1007075
- By:
- Publication type:
- Article
New analytical option pricing models with Weyl–Titchmarsh theory.
- Published in:
- Quantitative Finance, 2012, v. 12, n. 7, p. 1003, doi. 10.1080/14697688.2010.503659
- By:
- Publication type:
- Article
An approximate distribution of delta-hedging errors in a jump-diffusion model with discrete trading and transaction costs.
- Published in:
- Quantitative Finance, 2012, v. 12, n. 7, p. 1119, doi. 10.1080/14697688.2010.494613
- By:
- Publication type:
- Article
Characterization of ferric ions diffusion in Fricke gel dosimeters by using inverse problem techniques.
- Published in:
- Radiation Effects & Defects in Solids: Incorporating Plasma Techniques & Plasma Phenomena, 2014, v. 169, n. 10, p. 845, doi. 10.1080/10420150.2014.958749
- By:
- Publication type:
- Article
AN EPIDEMIC MODEL WITH NONLOCAL DIFFUSION ON NETWORKS.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 4, p. 693, doi. 10.3934/nhm.2016014
- By:
- Publication type:
- Article
SPECIAL ISSUE ON CONTEMPORARY TOPICS IN CONSERVATION LAWS.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 2, p. i, doi. 10.3934/nhm.2016.11.2i
- By:
- Publication type:
- Article
ON A HYPERBOLIC KELLER-SEGEL SYSTEM WITH DEGENERATE NONLINEAR FRACTIONAL DIFFUSION.
- Published in:
- Networks & Heterogeneous Media, 2016, v. 11, n. 1, p. 181, doi. 10.3934/nhm.2016.11.181
- By:
- Publication type:
- Article
AN ADVANCED MESHLESS METHOD FOR TIME FRACTIONAL DIFFUSION EQUATION.
- Published in:
- International Journal of Computational Methods, 2011, v. 8, n. 4, p. 653, doi. 10.1142/S0219876211002745
- By:
- Publication type:
- Article
Large Deviations for Diffusions Interacting Through Their Ranks.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 7, p. 1259, doi. 10.1002/cpa.21640
- By:
- Publication type:
- Article
Corrigendum: Improved Diffusion Monte Carlo.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 8, p. 1285, doi. 10.1002/cpa.21587
- By:
- Publication type:
- Article
Concepts of antiferromagnetic spintronics.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2017, v. 11, n. 4, p. n/a, doi. 10.1002/pssr.201700022
- By:
- Publication type:
- Article
Spin Hall magnetoresistance in antiferromagnet/normal metal bilayers.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2017, v. 11, n. 4, p. n/a, doi. 10.1002/pssr.201600409
- By:
- Publication type:
- Article
Upper, Lower Solutions and Analytic Semigroups For a Model with Diffusion.
- Published in:
- Applications & Applied Mathematics, 2016, v. 11, n. 1, p. 389
- By:
- Publication type:
- Article
STRUCTURAL BRAIN ASYMMETRY EVALUATED BY HISTOGRAM ANALYSIS AND SIMILARITY METRICS.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2016, v. 39, n. 1, p. 13
- By:
- Publication type:
- Article
Nonclassical Symmetries of a Nonlinear Diffusion--Convection/Wave Equation and Equivalents Systems.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 12, p. 140, doi. 10.3390/sym8120140
- By:
- Publication type:
- Article
LQG HOMING FOR JUMP-DIFFUSION PROCESSES.
- Published in:
- 2014
- By:
- Publication type:
- Conference Paper/Materials
A test of the diffusion model explanation for the worst performance rule using preregistration and blinding.
- Published in:
- 2017
- By:
- Publication type:
- Report
MULTIPLICITIES OF EIGENVALUES OF THE DIFFUSION OPERATOR WITH RANDOM JUMPS FROM THE BOUNDARY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 1, p. 101, doi. 10.1017/S0004972718001120
- By:
- Publication type:
- Article
OPTIMAL STOPPING FOR THE LAST EXIT TIME.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 1, p. 148, doi. 10.1017/S0004972718000990
- By:
- Publication type:
- Article
WHITE NOISE DRIVEN SPDEs WITH TWO REFLECTING WALLS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 4, p. 647, doi. 10.1142/S0219025711004523
- By:
- Publication type:
- Article
Changing clothes easily: connexin41.8 regulates skin pattern variation.
- Published in:
- Pigment Cell & Melanoma Research, 2012, v. 25, n. 3, p. 326, doi. 10.1111/j.1755-148X.2012.00984.x
- By:
- Publication type:
- Article
Kinetic and Equilibrium Study of the Sorption of Lead(II) Ions from Aqueous Phase by Activated Carbon.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 8, p. 1939, doi. 10.1007/s13369-013-0614-1
- By:
- Publication type:
- Article
On the Sodium Concentration Diffusion with Three-Dimensional Extracellular Stimulation.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/862813
- By:
- Publication type:
- Article
Investigating the diffusional behaviour of Irganox®1076 antioxidant in HDPE/Cloisite®15A nanocomposite‐based food contact packaging films: Effect of nanoclay loading.
- Published in:
- Packaging Technology & Science, 2018, v. 31, n. 9, p. 621, doi. 10.1002/pts.2388
- By:
- Publication type:
- Article
Sensitivity of Diffusion Dynamics to Network Uncertainty.
- Published in:
- Journal of Artificial Intelligence Research, 2014, v. 51, p. 207, doi. 10.1613/jair.4330
- By:
- Publication type:
- Article
Cubic spline wavelets with four vanishing moments on the interval and their applications to option pricing under Kou model.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2019, v. 17, n. 1, p. N.PAG, doi. 10.1142/S0219691318500613
- By:
- Publication type:
- Article
Numerical analysis of constitutional supercooling during directional solidification of alloys.
- Published in:
- Journal of Materials Science, 2012, v. 47, n. 7, p. 3454, doi. 10.1007/s10853-011-6193-1
- By:
- Publication type:
- Article
Potential induced random teleportation on finite graphs.
- Published in:
- Computational Optimization & Applications, 2015, v. 61, n. 3, p. 689, doi. 10.1007/s10589-015-9727-7
- By:
- Publication type:
- Article
System Condition Estimation Based on Selected Tribodiagnostic Data.
- Published in:
- Quality & Reliability Engineering International, 2016, v. 32, n. 2, p. 635, doi. 10.1002/qre.1778
- By:
- Publication type:
- Article
Arnold Diffusion in A Priori Chaotic Symplectic Maps.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 2, p. 507, doi. 10.1007/s00220-017-2867-0
- By:
- Publication type:
- Article
The mathematical apparatus of quantum mechanics as applied to investigation into biological systems.
- Published in:
- Russian Physics Journal, 2013, v. 56, n. 3, p. 291, doi. 10.1007/s11182-013-0030-8
- By:
- Publication type:
- Article
A parabolic equation with nonlocal diffusion without a smooth inertial manifold.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 3/4, p. 548, doi. 10.1134/S0001434614090296
- By:
- Publication type:
- Article
The Samarskii problem for the fractal diffusion equation.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 5/6, p. 815, doi. 10.1134/S0001434614050265
- By:
- Publication type:
- Article
RESPONDING TO ONLINE REVIEWS IN COMPETITIVE MARKETS: A CONTROLLED DIFFUSION APPROACH.
- Published in:
- MIS Quarterly, 2023, v. 47, n. 1, p. 161, doi. 10.25300/MISQ/2022/16163
- By:
- Publication type:
- Article
Energy considerations in groundwater-ridging mechanism of streamflow generation.
- Published in:
- Hydrological Processes, 2015, v. 29, n. 23, p. 4932, doi. 10.1002/hyp.10551
- By:
- Publication type:
- Article